# SDR DALA2024062506491

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Nicked
- Location: Bs 172-173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON MEMBRANE WEB BTW STA Y=172/173, AND X46 APROX AT CABIN PAX. SUMMARY OF NRC 00434: MEMBRANE WEB BTW STA Y=172/173, AND X46 APROX AT CABIN PAX WAS REPAIRED PER B717-200 SRM 51-70-10-2R-2 REPAIR 2. (LP #0411983)
